# SDR USAA2011120700024

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 36,617 hours, 10,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY PATH LIGHT A/C RIGHT BETWEEN ROW 11-12 IS LOOSE.  RE-SECURED EMERGENCY PATH LIGHT A/C RIGHT BETWEEN ROW 11-12 AS REQUIRED.
